# SDR UIEA200600208

- Difficulty date: August 10, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 26,339 hours, 4,065 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Rt Body Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTO: DUE TO T/O WARNING.  BODY GEAR STEERING, RETURNED TO BLOCKS.  PRESENT LEG FAULT SHOWS RIGHT BODY GEAR STEERING RIGHT.  ACTUATOR EXTENSION UNCOMMANDED AS PREVIOUS MEL 32-53-1.  CONFIRM BODY GEAR STEERING ACTUATORS DEACTIVATED AND LOCKED PER MEL 32-53-2.  BODY GEAR STEERING INDICATION SYSTEM INOP.  BODY GEAR STEERING SYSTEM ALSO DEACTIVATED INOP AS PER MEL 32-53-1 DMI M06-090 RAISED.  BODY STEERING SYSTEM INOP AND BODY GEAR INDICATION INOP.  BODY GEAR STEERING ACTUATORS TO BE CHECKED LOCKED EACH DEPARTURE.
